(Closed) Need to switch my BC

posted 9 years ago in Wellness
Post # 3
Member
11325 posts
Sugar Beekeeper
  • Wedding: February 2011

Maybe I’m totally forgetting…. but weren’t you one of the ones who was waiting for marriage? So did you have sex much before the pill vs. after… seems like if you have only been doing it for a month you might not have enough data to know what is “normal” for you?

Post # 5
Member
979 posts
Busy bee
  • Wedding: May 2010

I had the same problem with Yaz, so I would avoid it.  I am currently on Sprintec (generic Ortho Cyclen) and the no sex drive problem is definitely not as bad.

Post # 6
Hostess
18637 posts
Honey Beekeeper
  • Wedding: June 2009

You might have to try different pills in order to find something that works for you.  They all have different effects on different people.

Post # 7
Member
11325 posts
Sugar Beekeeper
  • Wedding: February 2011

Hm… I mean I just think that your drive totally changes before vs. after sex. Especially because you two waited… it could be that you’re still getting used to things and the nerves and such are messing with your desire. 

Now, if you’re SURE its a hormonal thing and not just a getting used to things thing… I would talk to your gyno and just try some different things. I use regular old ortho and it works for me but it has had bad side effects for some of my friends. Some friends use loestrin and that didn’t work for me. I think its trial and error for your particular chemistry.

Post # 8
Member
10218 posts
Sugar Beekeeper
  • Wedding: November 2010

were you on the pill before you were married? it ocould still be the stresses of living with your husband now. or the reality of what sex is and that it’s not always what you see in the movies… you’ll get the hang of things so to speak.  I would give your bc another couple of months to make sure it’s what you need. there are also non-hormonal options…

Post # 9
Member
14183 posts
Honey Beekeeper
  • Wedding: June 2009

EVERY birth control I’ve been on kills my sex drive. I don’t know that any exist that don’t kill your sex drive.

Maybe the novelty is wearing off a little now that you can act on it and have sex? Stress? Anything like that could be a factor.

Even if you don’t have a sex drive, once you get started, it kicks back in. It’s just a matter of getting over the lack of desire.

It kinda sucks, but that’s the downside of BC.

Post # 10
Member
1207 posts
Bumble bee
  • Wedding: December 2009

I know a lot of doctors make you stay on the pill for a few months, because it takes that long for your body to get used to it.  But, I understand why you want to change ASAP being a newlywed and all 😉 (Congrats, btw!).  Most BC affects everyone different, and you will just have to keep trying different kinds till you find one that works well for you.  I’m on my fourth different kind of BC and I am still looking for one that I really like, so it’s pretty much trial and error.

Post # 12
Member
1684 posts
Bumble bee
  • Wedding: February 2010

I have the same problem with Yaz & it was worse when I was on the patch (it made me crazy but oh how I loved the patch). I want to talk about it with my Dr. but I’m in the middle of switching cuz I hate mine.

Post # 13
Member
14183 posts
Honey Beekeeper
  • Wedding: June 2009

I’m curious to see what your doc recommends as far as a BC that doesn’t kill the sex drive! Cuz i’ve been on SO many of them and they all have that affect.

I used to get nauseus on the pill for mine but after about 4 months I got used to it.

Post # 14
Member
606 posts
Busy bee
  • Wedding: September 2010

I had a terrible time with Yaz and Sprintec (generic Ortho Tricyclen). As for other BC pills, I had a similar issue to what you said you are experiencing. I personally find that the Ortho Evra patch is good – it’s a steady transdermal type of bc that allows your body to keep the same level of hormone in your blood as opposed to pills that create hormonal spikes soon after you take them (they are both as effective, I just think the patch works better for me). Also, for anybody who has problems with nausea when you take bc pills – the patch doesn’t have that effect as often because it’s transdermal (on the skin) as opposed to something that you ingest. Another nice thing is you only have to do it once a week and so it’s harder to forget to do it 🙂

Bella

Post # 15
Member
2143 posts
Buzzing bee

I was on Loestrin, and like ejs said, you just have to get past the “not in the mood” part and give it a try and things get going once you do. However, when I switched to Yaz, nothing and I mean NOTHING could get my going. You’ll have to experiment if you don’t like it and nobody can really give you a good recomendation since it’s different for everyone. I tried Loestrin and Yaz and just gave up on BC pills and we just use condoms now. Hubby doesn’t mind, I don’t mind (for now. we’ll see when things get “regular” again) so, who knows. Talk to your doc, it’s about the only thing to do.

Post # 16
Member
1684 posts
Bumble bee
  • Wedding: February 2010

@ Bella Luna I used to LOVE the patch – it was the easiest thing on the planet to use. And can I please ask WHY they don’t make Band-Aids out of that stuff? That sucker NEVER came off.  My doc told me that it has the highest level of hormones on the market so I stopped it. It made me really moody & totally crazy. I will admit though – if we’re talking about sex drive, that with the patch – that week that I took it off… oh man Fiance loved that week. LOL 

The topic ‘Need to switch my BC’ is closed to new replies.

Find Amazing Vendors